If you need an accessible version of this item please contact JSTOR User Support

Problems and Solutions

Frank Schmidt, Seth Zimmerman, Razvan Tudoran, Ice B. Risteski, Charles Vanden Eynden, Juan Martin Mombelli, Jim Vandergriff, George Mackiw, Cyrus C. Hsia, Daniele Donini, David Beran, Roy Barbara, Michael Andreoli and John Henry Steelman
The College Mathematics Journal
Vol. 30, No. 3 (May, 1999), pp. 230-235
DOI: 10.2307/2687606
Stable URL: http://www.jstor.org/stable/2687606
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Problems and Solutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235